Schatten-von Neumann estimates for resolvent differences of Robin Laplacians on a half-space

Vladimir Lotoreychik, Jonathan Rohleder

Publikation: Beitrag in Buch/Bericht/KonferenzbandBeitrag in einem KonferenzbandForschungBegutachtung

Originalspracheenglisch
TitelSpectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations
ErscheinungsortBasel
Herausgeber (Verlag)Springer
Seiten453-468
Band221
ISBN (Print)978-3-0348-0296-3
DOIs
PublikationsstatusVeröffentlicht - 2012
VeranstaltungInternational Workshop on Operator Theory and Applications - Berlin, Deutschland
Dauer: 12 Jul 201216 Jul 2012

Publikationsreihe

NameOperator Theory: Advances and Applications
Herausgeber (Verlag)Springer

Konferenz

KonferenzInternational Workshop on Operator Theory and Applications
LandDeutschland
OrtBerlin
Zeitraum12/07/1216/07/12

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Dies zitieren

Lotoreychik, V., & Rohleder, J. (2012). Schatten-von Neumann estimates for resolvent differences of Robin Laplacians on a half-space. in Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations (Band 221, S. 453-468). (Operator Theory: Advances and Applications). Basel: Springer. https://doi.org/10.1007/978-3-0348-0297-0_26

Schatten-von Neumann estimates for resolvent differences of Robin Laplacians on a half-space. / Lotoreychik, Vladimir; Rohleder, Jonathan.

Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations. Band 221 Basel : Springer, 2012. S. 453-468 (Operator Theory: Advances and Applications).

Publikation: Beitrag in Buch/Bericht/KonferenzbandBeitrag in einem KonferenzbandForschungBegutachtung

Lotoreychik, V & Rohleder, J 2012, Schatten-von Neumann estimates for resolvent differences of Robin Laplacians on a half-space. in Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations. Bd. 221, Operator Theory: Advances and Applications, Springer, Basel, S. 453-468, Berlin, Deutschland, 12/07/12. https://doi.org/10.1007/978-3-0348-0297-0_26
Lotoreychik V, Rohleder J. Schatten-von Neumann estimates for resolvent differences of Robin Laplacians on a half-space. in Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations. Band 221. Basel: Springer. 2012. S. 453-468. (Operator Theory: Advances and Applications). https://doi.org/10.1007/978-3-0348-0297-0_26
Lotoreychik, Vladimir ; Rohleder, Jonathan. / Schatten-von Neumann estimates for resolvent differences of Robin Laplacians on a half-space. Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations. Band 221 Basel : Springer, 2012. S. 453-468 (Operator Theory: Advances and Applications).
@inproceedings{69caded55c0f4217a404459ceaf61531,
title = "Schatten-von Neumann estimates for resolvent differences of Robin Laplacians on a half-space",
author = "Vladimir Lotoreychik and Jonathan Rohleder",
year = "2012",
doi = "10.1007/978-3-0348-0297-0_26",
language = "English",
isbn = "978-3-0348-0296-3",
volume = "221",
series = "Operator Theory: Advances and Applications",
publisher = "Springer",
pages = "453--468",
booktitle = "Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations",

}

TY - GEN

T1 - Schatten-von Neumann estimates for resolvent differences of Robin Laplacians on a half-space

AU - Lotoreychik, Vladimir

AU - Rohleder, Jonathan

PY - 2012

Y1 - 2012

UR - http://link.springer.com/chapter/10.1007%2F978-3-0348-0297-0_26?LI=true

UR - http://link.springer.com/chapter/10.1007%2F978-3-0348-0297-0_26?LI=true

U2 - 10.1007/978-3-0348-0297-0_26

DO - 10.1007/978-3-0348-0297-0_26

M3 - Conference contribution

SN - 978-3-0348-0296-3

VL - 221

T3 - Operator Theory: Advances and Applications

SP - 453

EP - 468

BT - Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations

PB - Springer

CY - Basel

ER -